Im scared of the red marks on body :( - PSP Association

PSP Association
6,970 members9,501 posts

Im scared of the red marks on body :(

Hidden
Hidden

I took my dad to the seaside by car on a 10 hour trip by car.it was a long ride but we did have stops for snacks in between. Right that night when we arrived to the holiday resort i noticed my dad has a huge skin rash. He has red marks all over his body and so many of them too. I am scared. I dont know what it is. He said he sometimes feels dizzy. I stoppes azilect and madapar immediately after seeing his skin rash. Now i am trying to fix him to see the dermatopogist. I am scared. Why these red numerous round marks on his body? Anyone had any similar experience?

13 Replies
oldestnewest

No experience with this ,, have you thought that he may have an infection. or he might have been bitten by an insect, ...Brenda xxx

Hidden
Hidden in reply to Brenive

Unfortunately no insect bite i wish it is something not serious...i am worried :(( thanks alot

Second thought may be a heat rash...Brenda xxx

Hidden
Hidden in reply to Brenive

I just hope so i just hope its nothing serious :((

Hi steff

Is it very hot where you are at the moment?

Could it be a heat rash or a sweat rash?

If so they should fade over a day or two.

Seeing a doctor seems to be the right way to go though.

Dizziness can be part of the PSP / CBD condition. Technically it's called vertigo and it's caused by the balance part of the brain deteriorating. Myself I would get that checked out too. Hypertension springs to mind as well as madopar sometimes causing diziness through low blood pressure.

I do hope this turns out to be one of those blips.

Best to you

Kevin

Hidden
Hidden in reply to Kevin_1

Thanks alot.yes its too warm here. I took dad to a local hospital. Dermatolgy doctor said my father should have biopsy from the skin lesions. Im just not sure whether i should wait till the holidays are over or if he should have it done here. I hope the biopsy will be fine i just hope so

Kevin_1
Kevin_1 in reply to Hidden

Hi Steff

Oh, I wish you the best of luck with this. It must me very anxiety provoking.

Do let us know how it goes.

Best

Kevin

Hidden
Hidden in reply to Kevin_1

Thank you so much

Steff

A heat rash would be top of my list followed by a reaction to one of his meds. I have never heard of it as part of PSP or any other neurological condition. Get him to a Dermatologist if you can but fingers crossed it might have started to vanish by then? Sorry your trip has turned into a huge worry for you both.

As Kevin said dizziness is part of the condition, and my husband had low blood pressure when he stood up. I guess that's part of the reason people fall? It wasn't so low sitting down however.

Let us know how things go?

Marie x

Hidden
Hidden in reply to Marie_14

Thanks alot for this. Yes today I took him to hospital dermatogy. There are skin lesions on his body. One of the lesions is quite hard and dad said it has grown in the past month. So the doctor said he should have a biopsy made. I dont know if i should wait till we return back home or if we should have it done here straoght away...

Hi Steff123!

Without seeing the patient it is difficult to give a focused opinion.

My daughter is allergic to one type of fish and on the two occasions she had episodes of allergy that appeared as round red (one euro size) marks all over his body. Taking the patient to hospital emergencies is the most effective.

As Kevin said dizziness can be part of the PSP / CBD condition.

Good luck and regards.

Luis

My husband got them from Amantadine/Simetryl(sp) ~ maybe meds!?!?

Hidden
Hidden

Thank you for this. Did he take any meds to relieve the allergy?

You may also like...